# SDR A6WA201303144014

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 24,366 hours, 23,437 cycles
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOSS OF POWER ON LEFT ENGINE (LOW FUEL LOW PRESS MESSAGE) N2 DROP 15% WITH VIBRATION AND YAW TO LEFT (LT MAIN EJECTOR) MESSAGE, POWER UP, LOSS OF POWER 3X.  SMOOTHED OUT (LOW FUEL, LOW PRESS ON LANDING).  REMOVED AND REPLACED LEFT ENGINE FUEL PUMP AND FUEL CONTROL, FUEL PUMP SHAFT HAD EXCESS PLAY.
